I'm 68 - been on .75mg for 5 years-
took basic panel yesterday - results:
TSH 5.63 high
free T4 1.10
free T3 2.9
question? would 1 to 2 drops of thyodine daily
tend to raise or lower the tsh reading? Or would it be advisable to go to 100mg?
First thing you have to do is find out if your thyroid woks anymore. These numbers reflect you on synthroid, not you. Whatever is off is because your synthroid needs to be adjusted. But what happens to many if not most people who go on synthroid for any length of time is their thyroid basically dies and can't product hormones itself anymore. Now, for those whose thyroid was already not functioning at all, this doesn't matter, but if you still had function and were put on synthroid because it was off, it may have produced the result that you can no longer go without it. That's what you need to find out before fooling with iodine in the hope of not taking synthroid: does your thyroid still work at all.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.